# SDR Y2PA95009

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47154
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 667488
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PIA - SHUT DOWN THE ENGINE.  DECLARED AN EMERGENCY WITH CHI CENTER, REQUESTED VECTORS TO THE NEAREST AIRPORT.  MADE AND UNSCHEDULED LANDING AT PIA.  REPLACED THE MAIN ENGINE ACCESSORY GEAR BOX.  (M)
